Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 131, NWS Raleigh, NC

July 22, 2018Anson County, Montgomery County, Stanly County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 22, 2018, 8:09 PM EDT for Anson County, Montgomery County, Stanly County, North Carolina. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2018, 8:09 PM EDT (00:09 UTC)
Expired
Jul 22, 2018, 9:15 PM EDT
In force
66 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anson County, NC, Montgomery County, NC, Stanly County, NC

The radar

The Columbia radar (KCAE), 163 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 8:25 PM EDTTSTM WND DMGRichfield, NCCORRECTS PREVIOUS TSTM WND DMG REPORT FROM RICHFIELD. TREE DOWN OFF ROUTE 49.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1604 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1604 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

456 
WUUS52 KRAH 230009
SVRRAH
NCC007-123-167-230115-
/O.NEW.KRAH.SV.W.0131.180723T0009Z-180723T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
809 PM EDT SUN JUL 22 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northwestern Anson County in central North Carolina...
  Western Montgomery County in central North Carolina...
  Stanly County in central North Carolina...

* Until 915 PM EDT

* At 809 PM EDT, severe thunderstorms were located along a line
  extending from near Mt Pleasant to near Fairview In Union County to
  7 miles south of Wingate, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Albemarle, Badin Lake, Ansonville, Plyler, Locust, Norwood, Badin,
  Oakboro, Stanfield and Richfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3530 8043 3550 8030 3551 8005 3541 8002
      3518 8005 3514 8007 3515 8007 3506 8016
      3503 8029 3520 8028 3517 8035 3518 8037
      3517 8038 3517 8047
TIME...MOT...LOC 0009Z 204DEG 22KT 3545 8038 3515 8046 3488 8049 

HAIL...<.75IN
WIND...60MPH
 
$$

26
3 follow-up statements
970 
WWUS52 KRAH 230037
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
837 PM EDT SUN JUL 22 2018

NCC007-123-167-230115-
/O.CON.KRAH.SV.W.0131.000000T0000Z-180723T0115Z/
Anson NC-Montgomery NC-Stanly NC-
837 PM EDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN ANSON...WESTERN MONTGOMERY AND STANLY COUNTIES...

At 837 PM EDT, severe thunderstorms were located along a line
extending from near Plyler to 11 miles east of Midland, moving
northeast at 15 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Albemarle, Badin Lake, Ansonville, Plyler, Locust, Norwood, Badin,
Oakboro, Stanfield and Richfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3550 8030 3551 8005 3541 8002 3518 8005
      3514 8007 3515 8007 3506 8016 3503 8029
      3520 8028 3517 8035 3518 8037 3517 8042
      3517 8047 3519 8046
TIME...MOT...LOC 0037Z 209DEG 15KT 3545 8028 3518 8031 

HAIL...<.75IN
WIND...60MPH
 
$$

26
533 
WWUS52 KRAH 230049
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
849 PM EDT SUN JUL 22 2018

NCC007-123-167-230115-
/O.CON.KRAH.SV.W.0131.000000T0000Z-180723T0115Z/
Anson NC-Montgomery NC-Stanly NC-
849 PM EDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHWESTERN ANSON...WESTERN MONTGOMERY AND STANLY COUNTIES...

At 849 PM EDT, severe thunderstorms were located along a line
extending from near Badin Lake to near Plyler to 8 miles west of
Ansonville, moving northeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Albemarle, Badin Lake, Ansonville, Plyler, Norwood, Badin, Oakboro,
Richfield, New London and Uwharrie Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3551 8005 3541 8002 3518 8005 3514 8007
      3515 8007 3506 8016 3503 8029 3520 8028
      3517 8035 3518 8037 3518 8038 3550 8028
TIME...MOT...LOC 0049Z 203DEG 16KT 3543 8014 3530 8026 3508 8026 

HAIL...<.75IN
WIND...60MPH
 
$$

26
075 
WWUS52 KRAH 230106
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
906 PM EDT SUN JUL 22 2018

NCC007-123-167-230116-
/O.EXP.KRAH.SV.W.0131.000000T0000Z-180723T0115Z/
Anson NC-Montgomery NC-Stanly NC-
906 PM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANSON...WESTERN
MONTGOMERY AND STANLY COUNTIES WILL EXPIRE AT 915 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3551 8005 3541 8002 3518 8005 3514 8007
      3515 8007 3506 8016 3503 8029 3520 8028
      3517 8035 3518 8037 3518 8038 3550 8028
TIME...MOT...LOC 0106Z 204DEG 22KT 3543 8014 3530 8026 3508 8026 

$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:30 PM EDT, 5 hours 39 minutes earlier.

Area forecast discussion, Jul 22, 2:30 PM EDT, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
230 PM EDT Sun Jul 22 2018

.SYNOPSIS...
An unseasonably strong upper level low pressure across the Ohio
Valley into the central Appalachians will drift slowly south
across the southern Appalachians through mid-week. A deep,
moist, southerly flow will extend across the region through
at least Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 140 PM Sunday...

Our forecast area will continue to be affected by the presence of a
highly amplified pattern, namely the closed low over the eastern
Great Lakes that extends southward all the way across the southeast.
A series of embedded short wave disturbances rotating around the
larger circulation, combined with several sfc boundaries and
convergence zones, will help provide occasional rounds of shower and
tstm activity over the next couple days.

In the near term however, we're keeping our eyes on a couple areas
of low level convergence for renewed convection, namely invof and
east of the central and northern I-95 corridor, where many of the
recent CAM runs, including the HRRR and NAM nest, show ongoing and
additional convection this afternoon.  Latest radar also shows some
scattered showers and tstms west of the Triangle, and those are
expected to slowly drift to the NE. Meanwhile, additional convection
now to our west over the mountains is progged to eventually move
east with deep layer mean flow generally W-SW, and that activity is
expected to affect our western Piedmont zones during the evening
hours.  The main concerns with any of the aforementioned activity
will include heavy downpours, localized poor drainage flooding, and
isolated strong wind gusts. It's worth noting that the best CAPE and
effective shear is currently located (and is progged to remain) east
of the Triangle, so our central and northern Coastal Plain zones may
have the best chance of seeing strong storms and heaviest downpours.

While convection this afternoon and evening across central NC is
expected to diminish after midnight, there are hints in the models
that remnants of the convection currently affecting NE Florida will
move NE and regenerate into a cluster of showers and tstms that will
move northward across eastern NC in the pre-dawn hours.  As such,
will keep chance PoPs going late overnight across our eastern zones.
Lows tonight upper 60s NW to lower 70s SE.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 140 PM Sunday...

Additional rounds/bands of scattered showers and tstms are expected
to develop and move northward across our area during the short term
period, thanks to deep moist southerly flow around the north-to-
south elongated closed low extending from the Great Lakes to the
Deep South.  Several short waves embedded within the larger
circulation will help trigger and focus these rounds of activity.
The main concern given this situation will be the risk for
repetitive moderate to heavy downpours, which could lead to
localized flooding. Right now, it's difficult to pin down which
areas in our CWA will see these bands of rain set up, but for now we
expect a general 1-2 inches of rain across central NC, with spots
that see training cells receiving well more than 2 inches of rain.
Highs on Monday will be dependent on rain and cloud cover, but in
general expecting highs in the 80s.  Lows Monday night in the low
70s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 230 PM Sunday...

The active/wet pattern is likely to continue through most/if not all
of the long term period as the area finds itself sandwiched between
a stalled mid/upper-level trough (west) and a sub-tropical Atlantic
High (east). This will exacerbate southerly/southwesterly fetch
across central NC, providing an airmass characterized by high PWAT
values (consistently in the 1.75 to 2.5 inch range) and persistent
diurnal shower/thunder chances. The airmass attempts to wash-out a
bit toward the end of the period as a frontal boundary approaches
the area from the northwest, however, models tend to agree with this
boundary stalling near/slightly north of the VA/NC border, keeping
us in the warm/humid/stormy airmass for the foreseeable future.

QPF amounts are going to be highly difficult to nail down due to the
convective nature of the precipitation. As an area average, expect
generally 1 to 3 inches of precipitation during this period. Higher
amounts will likely be located across the coastal plain with the
best moisture profile, and across the Piedmont/Triad region which
could see greater coverage thanks to mountain aided development each
afternoon. Flooding concerns will generally be locally dependent on
high rainfall rates and/or training storms across a particular area.
Currently, not a strong signal for potential river flooding
according to MMEFS, but with high QPF amounts expected across the
headwaters region in VA/western NC over the next 7 days, it could
easily transition into more of a concern eventually.

With boundary layer moisture ample through the period, thicknesses
are expected to remain generally near to slightly below normal,
thanks in a large part to persistent cloud cover and/or shower
development during prime daytime heating hours. Expect temperatures
generally in the low to mid 80s to begin the period, with a few
places touching 90 late week as the mid level flow flattens a bit,
and a mid to upper-level low is forecast to transverse through the
Great Lakes region by Friday/Saturday. Lows will generally settle a
bit warmer than normal, in the low to mid 70s during this period.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 140 PM Sunday...

Through 18Z Monday... Scattered MVFR and IFR conditions expected
through the period associated with shower and tstm activity. Outside
of this activity, look for VFR conditions.  Winds will generally be
variable 10kt or less, expect invof of tstms where variable gusts
above 30kt are possible.

After 18Z Monday...A cloudy and wet pattern will result in
occasional reduced flight conditions through the rest of the period.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett
NEAR TERM...np
SHORT TERM...np
LONG TERM...BSD
AVIATION...np
Hazardous weather outlook, Jul 22, 2:54 PM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
254 PM EDT Sun Jul 22 2018

NCZ007>011-021>028-038>043-073>078-083>086-088-089-231900-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
254 PM EDT Sun Jul 22 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Showers and thunderstorms are expected to develop this afternoon and
evening, capable of producing very heavy rain that could lead to
local flooding this afternoon and evening. A few storms may become
strong with gusty winds to 50 mph and frequent lightning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Periods of showers and thunderstorms are expected to bring locally
heavy rainfall during the work week. The greatest threat for
thunderstorms with heavy rain will be during the afternoon and
evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 22, 7:02 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
702 PM EDT SUN JUL 22 2018

NCZ009-010-026-041-230000-
Franklin NC-Vance NC-Wake NC-Warren NC-
702 PM EDT SUN JUL 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN VANCE...
SOUTHWESTERN WARREN...NORTHEASTERN WAKE AND FRANKLIN COUNTIES UNTIL
800 PM EDT...

At 701 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Louisburg to 7 miles
north of Clayton. Movement was north at 20 mph.

Wind gusts up to 45 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Louisburg, Warrenton, Wake Forest, Zebulon, Franklinton, Kittrell,
Bunn, Knightdale, Wendell and Rolesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3643 7812 3603 7812 3593 7819 3566 7854
      3612 7853 3617 7850 3621 7851
TIME...MOT...LOC 2301Z 183DEG 18KT 3606 7821 3576 7845

77
Special weather statement, Jul 22, 7:12 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Raleigh NC
712 PM EDT SUN JUL 22 2018

NCZ022-039-230000-
Guilford NC-Randolph NC-
712 PM EDT SUN JUL 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RANDOLPH AND
SOUTHWESTERN GUILFORD COUNTIES UNTIL 800 PM EDT...

At 711 PM EDT, Doppler radar was tracking a strong thunderstorm over
Asheboro, moving north at 20 mph.

Wind gusts up to 45 mph will be possible with this storm.

Locations impacted include...
Greensboro, High Point, Asheboro, Randleman, North Carolina Zoo,
Archdale, Pleasant Garden, Jamestown, Ramseur and Franklinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind gusts of this magnitude are capable of producing tree damage,
including isolated instances of knocking down small or weakened
trees. Unsecured, light outdoor objects may also blow around.

Frequent lightning, some cloud to ground, is also occurring with
this storm. Lightning can strike 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3567 7967 3562 7978 3565 7990 3573 7995
      3598 8001 3603 7987 3602 7968 3575 7966
TIME...MOT...LOC 2311Z 174DEG 16KT 3573 7981

26
Local storm report, Jul 22, 7:35 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
735 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     1 SSW ASHEBORO          35.70N 79.82W
07/22/2018                   RANDOLPH           NC   TRAINED SPOTTER

            LARGE OAK TREE WAS REPORTED DOWN ON A
            RESIDENCE ON LEE STREET NEAR KIVETT STREET.

&&

BSD
Special weather statement, Jul 22, 7:41 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
741 PM EDT SUN JUL 22 2018

NCZ038-073-230030-
Stanly NC-Davidson NC-
741 PM EDT SUN JUL 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAVIDSON AND NORTH
CENTRAL STANLY COUNTIES UNTIL 830 PM EDT...

At 741 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Linwood to near
Rockwell to near Plyler. Movement was northeast at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Lexington, Badin Lake, Linwood, Plyler, Denton, Richfield, New
London, Gordontown, Finger and Newsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3584 8039 3586 8039 3599 8021 3583 8012
      3551 8009 3551 8018 3550 8018 3547 8016
      3546 8012 3530 8039 3537 8039 3550 8030
      3551 8019 3552 8018 3558 8021 3568 8033
      3572 8033 3573 8044 3581 8046
TIME...MOT...LOC 2341Z 215DEG 14KT 3580 8040 3559 8034 3539 8034

77
Special weather statement, Jul 22, 7:52 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
752 PM EDT SUN JUL 22 2018

NCZ073-083-230045-
Stanly NC-Anson NC-
752 PM EDT SUN JUL 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ANSON AND
STANLY COUNTIES UNTIL 845 PM EDT...

At 752 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Plyler to 9 miles
north of Marshville to near Pageland. Movement was northeast at 15
mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Albemarle, Badin Lake, Ansonville, Plyler, Polkton, Locust, Norwood,
Badin, Oakboro and New London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.

&&

LAT...LON 3539 8037 3549 8018 3546 8011 3540 8009
      3537 8005 3536 8007 3526 8010 3518 8005
      3514 8008 3511 8006 3491 8013 3481 8030
      3481 8032 3519 8028 3520 8030 3517 8032
      3518 8037 3516 8041 3531 8042
TIME...MOT...LOC 2352Z 230DEG 14KT 3534 8036 3512 8034 3481 8044

77
Local storm report, Jul 22, 7:58 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
758 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     SILER CITY              35.73N 79.46W
07/22/2018                   CHATHAM            NC   911 CALL CENTER

            COUNTY 911 REPORTS A TREE DOWN IN SILER
            CITY. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:19 PM EDTAreal Flood AdvisoryRAHAlamance, Chatham, Guilford3 hr
Jul 22, 8:24 PM EDTAreal Flood AdvisoryRAHDavidson3 hr
Jul 22, 8:28 PM EDTSevere Thunderstorm WarningRAHGuilford32 min
Jul 22, 8:37 PM EDTSpecial Weather StatementRAHAlamance68 min
Jul 22, 8:41 PM EDTSpecial Weather StatementRAHOrange49 min
Jul 22, 8:52 PM EDTSpecial Weather StatementRAHDurham, Granville38 min
Jul 22, 9:01 PM EDTSpecial Weather StatementRAHChatham44 min
Jul 22, 9:02 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Wake73 min
Jul 22, 9:48 PM EDTSpecial Weather StatementRAHChatham57 min
Jul 23, 12:17 AM EDTSpecial Weather StatementRAHWayne, Wilson58 min
Jul 23, 12:25 AM EDTSevere Thunderstorm WarningRAHJohnston, Wayne65 min
Jul 23, 1:15 AM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson45 min
Jul 23, 1:21 AM EDTSpecial Weather StatementRAHHarnett54 min
Jul 23, 1:31 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax59 min
Jul 23, 1:39 AM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson66 min
Jul 23, 1:51 AM EDTAreal Flood AdvisoryRAHChatham, Cumberland, Harnett, Lee, Wake3 hr
Jul 23, 1:56 AM EDTSevere Thunderstorm WarningRAHFranklin, Nash, Vance, Warren41 min
Jul 23, 2:04 AM EDTSpecial Weather StatementRAHWayne56 min
Jul 23, 2:21 AM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake22 min
Jul 23, 2:31 AM EDTSpecial Weather StatementRAHChatham59 min
Jul 23, 2:40 AM EDTSpecial Weather StatementRAHCumberland, Harnett35 min
Jul 23, 2:52 AM EDTSpecial Weather StatementRAHWake38 min
Jul 23, 3:14 AM EDTFlash Flood WatchRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more47 hr
Jul 23, 4:03 AM EDTSpecial Weather StatementRAHCumberland, Harnett57 min
Jul 23, 4:29 AM EDTFlash Flood WarningRAHCumberland, Harnett, Hoke2 hr
Jul 23, 1:55 PM EDTSpecial Weather StatementRAHDavidson, Randolph65 min
Jul 23, 2:10 PM EDTAreal Flood AdvisoryRAHDavidson, Montgomery, Randolph3 hr
Jul 23, 2:58 PM EDTSpecial Weather StatementRAHRandolph47 min
Jul 23, 3:08 PM EDTSpecial Weather StatementRAHHarnett37 min
Jul 23, 3:26 PM EDTSpecial Weather StatementRAHWake34 min
Jul 23, 3:32 PM EDTSpecial Weather StatementRAHChatham43 min
Jul 23, 3:50 PM EDTAreal Flood AdvisoryRAHRandolph97 min
Jul 23, 3:54 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Stanly66 min
Jul 23, 4:25 PM EDTSpecial Weather StatementRAHAlamance, Chatham50 min
Jul 23, 4:52 PM EDTSpecial Weather StatementRAHDavidson, Randolph53 min
Jul 23, 5:11 PM EDTSpecial Weather StatementRAHAlamance, Guilford64 min
Jul 23, 6:06 PM EDTSpecial Weather StatementRAHAnson54 min
Jul 23, 6:31 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond41 min
Jul 23, 6:48 PM EDTSpecial Weather StatementRAHForsyth42 min
Jul 23, 7:02 PM EDTAreal Flood AdvisoryRAHForsyth118 min
Jul 23, 7:09 PM EDTAreal Flood AdvisoryRAHAnson111 min
Jul 23, 7:47 PM EDTSpecial Weather StatementRAHSampson43 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.